# SDR DALA13052273762

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWO GOUGES WERE FOUND ON THE OUTER SURFACE ON THE AFT BILGE SKIN BETWEEN BS 807 AND 827 AND S25-27R. MX REPAIRED DAMAGE IAW ERA 519218-14.
